“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 182
School of Mathematics
  Title:   On certain symmetry classes of tensors
1.  M. Shahryari
2.  M.A. Shahabi Shojaei
  Status:   Published
  Journal: Pure Math. Appl. Ser. A
  Vol.:  7
  Year:  1996
  Pages:   323-331
  Supported by:  IPM
The aim of this article is to study of some problems concerning the dimension and orthogonal bases of certain symmetry classes of tensors. We prove the Holmes-Tam conjecture for a class of two transitive groups. Also we generalized a result of Merris and Rashid. Some number theoretic results are also obtained, using the dimension of symmetry classes of tensors associated with cyclic groups.

Download TeX format
back to top
scroll left or right